300-320 exam dumps 300-101 facebook 210-260 exam 300-101 dumps Practice Test

» SO SAD!! See What Happened To This Young Boy After Taking Overdose Of Tramadol (Watch Video)

SO SAD!! See What Happened To This Young Boy After Taking Overdose Of Tramadol (Watch Video)


Drug is killing Nigerian youths daily 😢😢

Yes! The country is hard, the frustration level is high but abusing of drugs is not the way forward.

A young man just lose his life after he had Seizure after taking an overdose of Tramadol 😢😢

All efforts by his friends to revive him proved abortive.​​

Watch the Video below:-

DOWNLOAD VIDEO

May God help everyone of us 🙏

Take it easy, pity your parents and love ones, don’t let them cry over you. Please, don’t do drugs.

May his soul rest in peace.

<![CDATA[

]]>



Share this post with your Friends on

 

47 total views, 1 views today

EXPERT
Posted by Makinde Azeez on October 12, 2018 under Naija News 0 ​Drug is killing Nigerian youths daily 😢😢 Yes! The country is hard, the frustration level is high but abusing of drugs is not the way forward. A young man just lose his life after he had Seizure after taking an...

About EXPERT

I can't change the direction of the wind, but I can adjust my sails to always reach my destination.

Leave a Reply